MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) QUARTET; No Match

ABBOTT MEDICAL (CRM-SYLMAR) QUARTET; No Match
Model Number 1458Q/92
Medical Device Problem Codes High impedance (1291); Capturing Problem (2891)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented remotely via merlin.Net.Review of the transmission indicated that the left ventricular (lv) lead exhibited gradually increased pacing impedance which was greater than upper limit alert.Additionally, the lv threshold trend was increased concurrently with the pacing impedance.No changes or intervention were reported.The patient condition was not known.

Brand Name
QUARTET
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25441295
Report Number2017865-2026-11922
Device Sequence Number6087041
Product Code NIK
UDI-Device Identifier05414734503358
UDI-Public(01)05414734503358(10)A000180268(17)281031
Combination Product (Y/N)Y
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1458Q/92
Device Lot NumberA000180268
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA; GALLANT HF; ULTIPACE
Patient Age66 YR
Patient SexFemale